MathSciNet Relay Station
MathSciNet bibliographic data
MR1234011 92D25 (35K57 58F39 92D40)
Mischaikow, Konstantin; Reineck, James F. Travelling waves in predator-prey systems. SIAM J. Math. Anal. 24 (1993), no. 5, 1179–1214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement